Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 131, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 24, 2018, 1:57 AM CDT for Mayes County, Oklahoma. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2018, 1:57 AM CDT (06:57 UTC)
- Expired
- Jun 24, 2018, 2:29 AM CDT
- In force
- 32 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Mayes County, OK
The radar
The Tulsa radar (KINX), 39 km from the middle of the area, began a volume at 06:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 2:00 AM CDT | HAIL 1 | 5 Sw Salina, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 735 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 1678 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
379
WUUS54 KTSA 240657
SVRTSA
OKC097-240745-
/O.NEW.KTSA.SV.W.0131.180624T0657Z-180624T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
157 AM CDT SUN JUN 24 2018
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Central Mayes County in northeastern Oklahoma...
* Until 245 AM CDT
* At 156 AM CDT, a severe thunderstorm was located near Sportsmen
Acres Community, moving northeast at 20 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Public. At 145 am two inch hail was reported southeast
of Chouteau.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations in or near the path include...
Pryor... Pryor Creek...
Chouteau... Locust Grove...
Salina... Adair...
Spavinaw... Hoot Owl...
Spavinaw State Park... Sportsmen Acres Community...
Strang... Snowdale State Park...
Murphy...
This includes Interstate 44 near mile marker 270.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
&&
LAT...LON 3637 9500 3632 9501 3608 9520 3613 9541
3649 9531
TIME...MOT...LOC 0656Z 213DEG 18KT 3621 9525
HAIL...1.75IN
WIND...60MPH
$$3 follow-up statements
833
WWUS54 KTSA 240711
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
211 AM CDT SUN JUN 24 2018
OKC097-240745-
/O.CON.KTSA.SV.W.0131.000000T0000Z-180624T0745Z/
Mayes OK-
211 AM CDT SUN JUN 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR CENTRAL MAYES COUNTY...
At 210 AM CDT, a severe thunderstorm was located over Salina, moving
northeast at 25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations in or near the path include...
Pryor Creek... Locust Grove...
Salina... Adair...
Spavinaw... Hoot Owl...
Spavinaw State Park... Sportsmen Acres Community...
Strang... Snowdale State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3637 9500 3632 9501 3615 9514 3621 9532
3648 9529
TIME...MOT...LOC 0710Z 211DEG 22KT 3630 9518
HAIL...1.75IN
WIND...60MPH
$$639
WWUS54 KTSA 240721
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
221 AM CDT SUN JUN 24 2018
OKC097-240745-
/O.CON.KTSA.SV.W.0131.000000T0000Z-180624T0745Z/
Mayes OK-
221 AM CDT SUN JUN 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR NORTHEASTERN MAYES COUNTY...
At 221 AM CDT, a severe thunderstorm was located 3 miles northwest of
Hoot Owl, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Salina... Adair...
Spavinaw... Hoot Owl...
Spavinaw State Park... Strang...
Snowdale State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3637 9500 3632 9501 3626 9506 3634 9530
3648 9529
TIME...MOT...LOC 0721Z 203DEG 20KT 3639 9517
HAIL...1.00IN
WIND...60MPH
$$032
WWUS54 KTSA 240729
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
229 AM CDT SUN JUN 24 2018
OKC097-240739-
/O.CAN.KTSA.SV.W.0131.000000T0000Z-180624T0745Z/
Mayes OK-
229 AM CDT SUN JUN 24 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MAYES COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.
LAT...LON 3637 9500 3632 9501 3626 9506 3634 9530
3648 9529
TIME...MOT...LOC 0728Z 213DEG 18KT 3643 9514
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 12:33 AM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 24, 12:33 AM CDT, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1233 AM CDT Sun Jun 24 2018 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Convection should be ongoing at TAF valid time for KRVS and KTUL. Initial activity will be scattered at best in warm advection pattern with increasing cap and lower instability as you get closer to KS border. Timing of thunder at KBVO more uncertain as a result. Outflow-driven MCS entering NW OK expected to turn more easterly with time and impact all terminals after sunrise with greatest impact expected at northern OK sites with MVFR cigs and strong winds. Low cloud deck expected to linger through the morning following convection with VFR CIGS gradually breaking up in the afternoon. && .PREV DISCUSSION... /Issued 926 PM CDT Sat Jun 23 2018/ DISCUSSION... Scattered thunderstorms finally developed this evening across portions of southern Oklahoma near the surface boundary that stretched from west central Oklahoma east-southeast into southeastern Oklahoma. Some of this activity, as well as additional development north of the boundary, may affect portions of mainly southeastern Oklahoma and northwestern Arkansas early tonight. These storms will have the potential for large hail and damaging wind gusts. Late tonight, organized thunderstorms moving into southwestern Kansas at this time have a reasonable chance of affecting portions of eastern Oklahoma. This scenario began to show up in CAM output late this afternoon and additional 00z runs are reflecting this now. If this plays out then these storms will continue to affect far eastern Oklahoma and northwestern Arkansas after sunrise Sunday. We've made adjustments to ongoing forecast through 15z Sunday to reflect these ideas. Updated forecasts already have been issued. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...69 AVIATION.....24
Hazardous weather outlook, Jun 23, 9:45 PM CDT, 4 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 945 PM CDT Sat Jun 23 2018 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 945 PM CDT Sat Jun 23 2018 ...SEVERE THUNDERSTORM THREAT TONIGHT THROUGH EARLY SUNDAY MORNING... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...South of I-40. ONSET...After 11 pm. HEAVY RAIN. RISK...Limited. AREA...South of I-40. ONSET...After 11 pm. DISCUSSION... Scattered thunderstorms developing along and north of a weak surface boundary that was located from west-central Oklahoma across southeastern Oklahoma late this evening may affect portions of eastern Oklahoma and northwest Arkansas early tonight. These storms will pose a threat of producing hail up to golfball size and damaging wind gusts to 65 mph. Organized thunderstorms over southwestern Kansas late this evening are expected to continue moving southeast tonight and affect portions of eastern Oklahoma after 3 am. Damaging wind gusts up to 70 mph would be the main threat with these storms. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY...Severe Thunderstorm Potential...Heavy Rain Potential. MONDAY and TUESDAY...Thunderstorm Potential. WEDNESDAY through FRIDAY...Dangerous Heat Potential. EXTENDED DISCUSSION... Strong to severe thunderstorms are expected to organize over western Kansas and northwest Oklahoma Sunday afternoon and evening and will move eastward Sunday night. Some of this activity is expected to move through portions of northeastern Oklahoma and possibly northwestern Arkansas. Damaging wind gusts and locally heavy rainfall will be the main threats with these storms. A chance of thunderstorms will persist along any remnant outflow boundary and the cold front Monday through Tuesday, primarily across northeast Oklahoma and northwestern Arkansas. High pressure will gradually strengthen over the region by the middle of next week. The combination of the intensifying heat and humidity will bring forecast afternoon heat index values to potentially dangerous levels on Wednesday and Thursday, possibly extending through the end of the work week. weather.gov/tulsa contains additional information. 69
In the hours before
Special weather statement, Jun 24, 12:07 AM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1207 AM CDT SUN JUN 24 2018
OKZ060-064-240545-
Tulsa OK-Creek OK-
1207 AM CDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CREEK AND WEST CENTRAL
TULSA COUNTIES UNTIL 1245 AM CDT...
At 1207 AM CDT, a strong thunderstorm was located 5 miles northeast
of Bristow, moving northeast at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Tulsa... Sand Springs...
Sapulpa... Mannford...
Kellyville... Keystone State Park...
Gray...
This includes Interstate 44 between mile markers 191 and 216.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3616 9636 3616 9601 3586 9617 3585 9619
3580 9619 3577 9621 3586 9646
TIME...MOT...LOC 0507Z 204DEG 19KT 3590 9632
69Special weather statement, Jun 24, 12:22 AM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1222 AM CDT SUN JUN 24 2018
OKZ060-061-067-240630-
Tulsa OK-Rogers OK-Wagoner OK-
1222 AM CDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
NORTHWESTERN WAGONER AND SOUTHEASTERN TULSA COUNTIES UNTIL 130 AM
CDT...
At 1222 AM CDT, a strong thunderstorm was located over Glenpool,
moving northeast at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Tulsa... Broken Arrow...
Bixby... Jenks...
Glenpool... Catoosa...
Turley... Tulsa International Airport...
Jenks Riverside Airport...
This includes Interstate 44 between mile markers 217 and 240.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3620 9567 3595 9584 3599 9603 3607 9603
3608 9607 3616 9603 3617 9600 3623 9600
3628 9598
TIME...MOT...LOC 0522Z 204DEG 18KT 3594 9600
69Special weather statement, Jun 24, 12:26 AM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1226 AM CDT SUN JUN 24 2018
OKZ066>068-070-071-240630-
Muskogee OK-Okmulgee OK-Cherokee OK-Wagoner OK-McIntosh OK-
1226 AM CDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MCINTOSH...SOUTHERN
WAGONER...WEST CENTRAL CHEROKEE...NORTHWESTERN MUSKOGEE AND EASTERN
OKMULGEE COUNTIES UNTIL 130 AM CDT...
At 1225 AM CDT, a strong thunderstorm was located 4 miles northeast
of Oktaha, moving northeast at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Muskogee... Wagoner...
Coweta... Fort Gibson...
Checotah... Haskell...
Morris... Okay...
Hulbert... Porter...
Oktaha... Taft...
Boynton... Grayson...
Council Hill... Rentiesville...
Hoffman... Tullahassee...
Stonebluff... Bald Hill...
This includes Interstate 40 in Oklahoma between mile markers 250 and
267.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3590 9580 3599 9548 3591 9505 3538 9553
3548 9594
TIME...MOT...LOC 0525Z 204DEG 18KT 3563 9542
69Local storm report, Jun 24, 12:40 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1240 AM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM HAIL 3 NE CASTLE 35.51N 96.34W
06/23/2018 E1.25 INCH OKFUSKEE OK EMERGENCY MNGR
&&
EJCSpecial weather statement, Jun 24, 1:49 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
149 AM CDT SUN JUN 24 2018
OKZ054-059-240715-
Osage OK-Pawnee OK-
149 AM CDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OSAGE AND WESTERN
PAWNEE COUNTIES UNTIL 215 AM CDT...
At 148 AM CDT, a strong thunderstorm was located near Sooner Lake,
moving northeast at 15 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Pawnee... Fairfax...
Ralston... Skedee...
Sooner Lake... Southwestern Kaw Lake...
LAT...LON 3670 9705 3670 9703 3668 9694 3671 9692
3658 9653 3624 9682 3625 9692 3633 9693
3634 9703 3651 9703 3651 9701 3653 9698
3655 9690 3658 9689 3660 9692 3658 9698
3659 9705 3660 9704 3668 9706
TIME...MOT...LOC 0648Z 204DEG 15KT 3645 9701Local storm report, Jun 24, 1:51 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
151 AM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM HAIL 3 SE CHOUTEAU 36.16N 95.30W
06/24/2018 E2.00 INCH MAYES OK PUBLIC
&&
BLHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 10:36 PM CDT | Special Weather Statement | TSA | Okfuskee | 54 min |
| Jun 23, 11:05 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 55 min |
| Jun 23, 11:36 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 54 min |
| Jun 23, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 62 min |
| Jun 24, 12:07 AM CDT | Special Weather Statement | TSA | Creek | 38 min |
| Jun 24, 12:22 AM CDT | Special Weather Statement | TSA | Tulsa | 68 min |
| Jun 24, 12:26 AM CDT | Special Weather Statement | TSA | Muskogee, Wagoner | 64 min |
| Jun 24, 12:44 AM CDT | Areal Flood Advisory | TSA | Okfuskee | 3 hr |
| Jun 24, 1:18 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 42 min |
| Jun 24, 1:39 AM CDT | Flash Flood Warning | TSA | Okfuskee | 12 hr |
| Jun 24, 1:49 AM CDT | Special Weather Statement | TSA | Pawnee | 26 min |
| Jun 24, 2:15 AM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 30 min |
| Jun 24, 2:31 AM CDT | Special Weather Statement | TSA | Tulsa | 29 min |
| Jun 24, 2:37 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 38 min |
| Jun 24, 2:46 AM CDT | Areal Flood Advisory | TSA | Tulsa | 3 hr |
| Jun 24, 3:08 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 52 min |
| Jun 24, 3:14 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 31 min |
| Jun 24, 3:22 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 53 min |
| Jun 24, 3:27 AM CDT | Areal Flood Advisory | TSA | McIntosh, Okfuskee, Okmulgee | 3 hr |
| Jun 24, 3:37 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 38 min |
| Jun 24, 3:49 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 41 min |
| Jun 24, 3:56 AM CDT | Special Weather Statement | TSA | Pittsburg | 34 min |
| Jun 24, 4:01 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 59 min |
| Jun 24, 4:05 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 40 min |
| Jun 24, 4:32 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Osage, Pawnee, Rogers and 2 more | 58 min |
| Jun 24, 4:32 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Sequoyah | 43 min |
| Jun 24, 4:37 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 23 min |
| Jun 24, 4:49 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 41 min |
| Jun 24, 5:00 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 45 min |
| Jun 24, 5:04 AM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 3 hr |
| Jun 24, 5:08 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 22 min |
| Jun 24, 5:12 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 48 min |
| Jun 24, 5:16 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee and 4 more | 44 min |
| Jun 24, 5:23 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 52 min |
| Jun 24, 5:27 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 48 min |
| Jun 24, 5:47 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 43 min |
| Jun 24, 5:50 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more | 40 min |
| Jun 24, 6:03 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Pittsburg | 3 hr |
| Jun 24, 6:19 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 41 min |
| Jun 24, 6:21 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Sequoyah | 39 min |
| Jun 24, 6:49 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 56 min |
| Jun 24, 6:56 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 49 min |
| Jun 24, 1:20 PM CDT | Areal Flood Warning | TSA | Okfuskee | 12 hr |
| Jun 24, 3:32 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, McIntosh, Pittsburg | 28 min |
| Jun 24, 3:49 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 41 min |
| Jun 24, 4:24 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 66 min |
| Jun 24, 4:37 PM CDT | Special Weather Statement | TSA | Sequoyah | 38 min |
| Jun 24, 5:08 PM CDT | Special Weather Statement | TSA | LeFlore | 37 min |
| Jun 24, 5:12 PM CDT | Special Weather Statement | TSA | Choctaw | 48 min |
| Jun 24, 5:14 PM CDT | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 3 hr |
| Jun 24, 5:24 PM CDT | Special Weather Statement | TSA | Choctaw | 51 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.